# SDR MASA200500865

- Difficulty date: November 7, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 4,166 hours, 2,947 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ASH 6093 PHX, STRONG ODOR IN CABIN WITH PACKS RUNNING.  DRAINED AND SERVICED APU OIL TO PROPER LEVEL.  PERFORMED SYSTEMS OPERATIONAL CHECKS WITH NO DEFECTS NOTED.
